| Model Number |
CM-914 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, when the device was being applied to the uterus for the first stage of closure during a caesarean section, the needle detached from the thread and fell into the uterus.The uterus was re-opened and the needle was retrieved and the continued to close.There was no patient injury.